# SDR A6WA200540028

- Difficulty date: January 27, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 7,369 hours, 6,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 170 CORROSION EXISTS ON LOWER WING PLANK UNDER FUEL PANEL 510AB.  PERFORMED A MAJOR REPAIR BY REMOVING CORROSION IAW REO. (K)
